MathSciNet Relay Station
MathSciNet bibliographic data
MR1990583 58J10 (35F05 35N10 57R22)
Jacobowitz, Howard; Mendoza, Gerardo Sub-bundles of the complexified tangent bundle. Trans. Amer. Math. Soc. 355 (2003), no. 10, 4201–4222.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement